Alert archive / Kentucky / Tornado Warnings in 2011
Tornado Warning 108, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 26, 2011, 7:28 PM CDT for Calloway County, Marshall County, Kentucky. It was in force for 32 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 7:28 PM CDT (00:28 UTC)
- Expired
- Apr 26, 2011, 8:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Calloway County, KY, Marshall County, KY
The radar
The Paducah radar (KPAH), 48 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 7:34 PM CDT | HAIL 0.88 | Benton, KY | |
| Apr 26, 7:37 PM CDT | HAIL 1.75 | 2 E Benton, KY | |
| Apr 26, 7:39 PM CDT | HAIL 1 | Benton, KY | |
| Apr 26, 7:40 PM CDT | HAIL 0.88 | Brewers, KY | |
| Apr 26, 7:44 PM CDT | HAIL 1 | Fairdealing, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 3:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1852 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
998 WFUS53 KPAH 270028 TORPAH KYC035-157-270100- /O.NEW.KPAH.TO.W.0108.110427T0028Z-110427T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PADUCAH KY 728 PM CDT TUE APR 26 2011 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL CALLOWAY COUNTY IN WESTERN KENTUCKY... SOUTHEASTERN MARSHALL COUNTY IN WESTERN KENTUCKY... * UNTIL 800 PM CDT. * AT 723 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A WALL CLOUD 8 MILES SOUTHWEST OF BENTON NORTHOF BREWERS...MOVING NORTHEAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE... BENTON... PRECAUTIONARY/PREPAREDNESS ACTIONS... NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF A HOME OR BUILDING. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3697 8825 3679 8814 3672 8844 3678 8849 TIME...MOT...LOC 0027Z 233DEG 22KT 3676 8842 $$
2 follow-up statements
808 WWUS53 KPAH 270039 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 739 PM CDT TUE APR 26 2011 KYC035-157-270100- /O.CON.KPAH.TO.W.0108.000000T0000Z-110427T0100Z/ MARSHALL KY-CALLOWAY KY- 739 PM CDT TUE APR 26 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTH CENTRAL CALLOWAY AND SOUTHERN MARSHALL COUNTIES IN WESTERN KENTUCKY... AT 739 PM CDT...SPOTTERS REPORTED GOLF BALL SIZE HAIL 2 MILES EAST OF BENTON. AT 735 PM CDT...TRAINED AMATEUR RADIO WEATHER SPOTTERS REPORTED A FUNNEL CLOUD AND QUARTER SIZE HAIL NEAR HARDIN. THIS STORM WAS LOCATED 4 MILES WEST OF HARDIN...MOVING NORTHEAST AT 30 MPH. LOCATIONS IN THE WARNING INCLUDE BENTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF A HOME OR BUILDING. && LAT...LON 3674 8836 3681 8844 3697 8825 3679 8814 TIME...MOT...LOC 0037Z 233DEG 22KT 3679 8834 $$
664 WWUS53 KPAH 270048 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 748 PM CDT TUE APR 26 2011 KYC035-157-270100- /O.CON.KPAH.TO.W.0108.000000T0000Z-110427T0100Z/ MARSHALL KY-CALLOWAY KY- 748 PM CDT TUE APR 26 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTH CENTRAL CALLOWAY AND SOUTHERN MARSHALL COUNTIES IN WESTERN KENTUCKY... AT 742 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM LIKELY PRODUCING A TORNADO. SPOTTERS REPORTED A FUNNEL CLOUD WITH THIS STORM. THIS STORM WAS LOCATED JUST NORTHEAST OF HARDIN...MOVING NORTHEAST AT 30 MPH. THE TORNADO MAY HIT FAIRDEALING...OLIVE...AND THE JONATHAN CREEK AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS TORNADO IS CAPABLE OF PRODUCING SIGNIFICANT STRUCTURAL DAMAGE TO BUILDINGS. MOVE TO A SUBSTANTIAL SHELTER NOW. && LAT...LON 3674 8836 3681 8844 3697 8825 3679 8814 TIME...MOT...LOC 0046Z 239DEG 25KT 3682 8826 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 26, 12:52 PM CDT, 6 hours 36 minutes earlier.
Area forecast discussion, Apr 26, 12:52 PM CDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1252 PM CDT TUE APR 26 2011
.DISCUSSION...
ANOTHER ROUND (OR TWO) OF HEAVY RAIN/SEVERE WEATHER IS ON TAP FOR
TONIGHT-TOMORROW...WITH THE ATMOSPHERE TAKING A BRIEF PAUSE TODAY.
THE POWERFUL UPPER LEVEL JET DIVING INTO AND ACROSS THE SOUTHERN
PLAINS STATES WILL RIP AND CURL NORTHWARD ACROSS MO TONIGHT...THEN
TRANSLATE EASTWARD ACROSS THE MID MS VALLEY TOMORROW. THESE 100+KT
WINDS ALOFT WILL HELP FOCUS/ENHANCE SHOWERS/THUNDERSTORMS INTO ANOTHER
POTENTIAL SVR WX OUTBREAK IN THE FORM OF A BOW ECHO/DAMAGING WINDS
AND/OR SPIN-OFF TORNADOES ACROSS OUR AREA. STRONG MID LEVEL
ASCENT RATES MAY AID IN LARGE HAIL DEVELOPMENT AS WELL. IN
ADDITION...HIGH PW'S AND ABUNDANT LOW LEVEL MOISTURE FUELING WILL
RESULT IN MAX PRECIP EFFICIENCY STORMS...PRODUCING ANOTHER 2-4"
SWATH ACROSS THE AREA...WITH LOCALLY UPWARDS TO 5-6" NOT OUT OF
THE QUESTION. THIS IS IN ADDITION TO ALL THE ALREADY FALLEN RAIN
ON FULLY SATURATED GROUNDS...WITH STORM TOTAL PCPN ESTIMATES
RANGING FROM 3-4" ON THE LOW END ACROSS PORTIONS OF WESTERN
KENTUCKY...TO 10-12" ON THE HIGH END ACROSS PORTIONS OF SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS...AND SOUTHWEST INDIANA. THE ONLY
ENCOURAGEMENT FROM THE HIGH PRECIP ZONE TO COME IS IT MAY FALL
HEAVIEST OVER WESTERN KY/ESP THE PENNYRILE...WHERE TO DATE THE
RELATIVELY LOWER TOTALS HAVE OCCURRED. STILL ALL GROUNDS ARE
SATURATED AND THE FLASH FLOOD WATCH DEFINITIVELY CONTINUES THRU
00Z THURSDAY.
ONE OTHER COMPONENT OF THE INCOMING SYSTEM PARTICULARLY LATE
TONIGHT...THRU TOMORROW AND TOMORROW NIGHT...IS THE LIFT OF THE
DEEPENING SURFACE LOW/ITS TRACK AND THE INCREASED PRESSURE GRADIENT
THAT WILL ACCOMPANY IT. BELIEVE WIND SPEEDS AND GUSTS MAY APPROACH
ADVISORY CRITERIA ACROSS MUCH OF THE AREA...WILL CONTINUE TO
OUTLOOK ON HWO AND HEADLINE IF NECESSARY.
RELIEF OCCURS THURSDAY AND FRIDAY THOUGH A SMALL CHANCE BROUGHT
SOUTH FROM THE PARENT UPPER LEVEL CYCLONE MAY BE POSSIBLE IN
NORTHEASTERN REACHES OF THE FA...QPF SHOULD BE LIGHT. THE NEXT
MORE SIGNIFICANT CHANCE OF PRECIP WILL PAUSE UNTIL SAT PM/SAT
NIGHT/SUNDAY...WHEN ANOTHER BOUNDARY SINKS IN AND STALLS BEFORE
MOVING OUT ON MONDAY. WE'VE RAISED POPS SLIGHTLY IN THIS TIME
FRAME TO ACCOUNT FOR ITS LIKELIHOOD.
&&
.AVIATION...
PREDOMINANT MVFR CONDITIONS WILL PERSIST INTO THE MID AFTERNOON
HOURS. A BREAK IN THE MVFR DECK MAY OCCUR BY MID TO LATE AFTERNOON.
EXPECT CONVECTION TO REDEVELOP BY LATE AFTERNOON AND EARLY EVENING
OVER THE SOUTH. THIS ACTIVITY WILL SPREAD NORTHWARD TO ENCOMPASS THE
ENTIRE REGION BY MIDNIGHT. STRONG THUNDERSTORMS WITH MVFR AND
OCCASIONAL CONDITIONS ARE POSSIBLE OVERNIGHT INTO WEDNESDAY
MORNING...ESPECIALLY IN THE SOUTHEAST.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BALLARD-CALDWELL-
CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BOLLINGER-BUTLER-
CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
WAYNE IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR GIBSON-PIKE-
POSEY-SPENCER-VANDERBURGH-WARRICK.
&&Hazardous weather outlook, Apr 26, 3:22 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 322 PM CDT TUE APR 26 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-271000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 322 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT. PLEASE REFER TO THE FLASH FLOOD PRODUCT AND ANY OF THE NUMEROUS ONGOING AREAL FLOOD WARNINGS FOR MORE INFORMATION REGARDING THIS VERY DANGEROUS FLOODING SITUATION. REFER TO THE FLASH FLOOD WARNINGS AND STATEMENTS FOR BUTLER COUNTY MISSOURI REGARDING THE RISK OF THE LEVEE NEAR POPLAR BLUFF. THE STORM PREDICTION CENTER OUTLOOKS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR FAR SOUTHEAST MISSOURI AND FAR SOUTHWEST KENTUCKY...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE REMAINDER OF THE REGION...THROUGH TONIGHT. A PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IS IN EFFECT FOR MUCH OF WESTERN KENTUCKY...AND A PORTION OF SOUTHEAST MISSOURI AND FAR SOUTHERN ILLINOIS...UNTIL 1000 PM. REFER TO THE WATCH FOR MORE DETAILS. THERE WILL BE TWO PRIMARY ROUNDS OF WEATHER TONIGHT. THE FIRST ROUND WILL BE WITH A WARM FRONT THAT DEVELOPS AND LIFTS NORTH OUT OF ARKANSAS. LARGE HAIL AND TORNADOES WILL BE THE PRIMARY SEVERE WEATHER HAZARDS ASSOCIATED WITH THIS SYSTEM...WITH THE HIGHEST THREAT TIME PERIOD BEING THROUGH THE EVENING HOURS. THEN LATER TONIGHT...ANOTHER ROUND OF POTENTIAL SEVERE WEATHER WILL HIT...AS THE ENTIRE STORM SYSTEM EVOLVES AND SWEEPS ACROSS THE REGION. A BOW ECHO WITH DAMAGING WINDS AND TORNADOES WILL BE THE PRIMARY SEVERE HAZARDS LATE TONIGHT. WITH BOTH ROUNDS...ANOTHER 2 TO 4 INCHES OF HEAVY RAINS CAN BE EXPECTED...WITH UPWARDS TO 5 OR 6 INCHES LOCALLY A POSSIBILITY...ESPECIALLY IN WESTERN KENTUCKY AND SPECIFICALLY IN THE PENNYRILE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING AND RIVER FLOODING WILL CONTINUE THROUGH THE WEEK. A FLASH FLOOD WATCH CONTINUES THROUGH WEDNESDAY AFTERNOON. THIS IS A PARTICULARLY DANGEROUS SITUATION. PLEASE REFER TO THE FLASH FLOOD PRODUCT AND ANY ONGOING AREAL FLOOD WARNINGS AND STATEMENTS FOR MORE DETAILS. THE MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES WEDNESDAY... MAINLY OVER WESTERN KENTUCKY AND SOUTHWEST INDIANA...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI. MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND RIVER FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL HEAVY RAINFALL. SOME RIVER CRESTS MAY CHALLENGE HISTORICAL VALUES. FOR MORE INFORMATION...PLEASE REFER TO OUR RIVER FLOOD PRODUCTS AT OUR WEB PAGE AT WEATHER.GOV/PAH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THE TORNADO WATCH. SPOTTER ACTIVATION IS LIKEWISE EXPECTED LATER TONIGHT.
In the hours before
Local storm report, Apr 26, 6:56 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
656 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL DRAFFENVILLE 36.94N 88.34W
04/26/2011 M1.75 INCH MARSHALL KY NWS EMPLOYEE
&&
DLLLocal storm report, Apr 26, 7:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
707 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL BRIENSBURG 36.90N 88.32W
04/26/2011 E1.75 INCH MARSHALL KY TRAINED SPOTTER
&&
DLLLocal storm report, Apr 26, 7:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
714 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL WINGO 36.64N 88.74W
04/26/2011 E1.00 INCH GRAVES KY TRAINED SPOTTER
&&
DLLLocal storm report, Apr 26, 7:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
716 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL MAYFIELD 36.74N 88.65W
04/26/2011 E1.00 INCH GRAVES KY PUBLIC
&&
DLLLocal storm report, Apr 26, 7:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
718 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL 2 ENE DRAFFENVILLE 36.95N 88.31W
04/26/2011 E2.00 INCH MARSHALL KY TRAINED SPOTTER
SIZE WAS APPROACHING TENNIS BALL SIZE
&&
DLLLocal storm report, Apr 26, 7:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
726 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL ELVA 36.93N 88.48W
04/26/2011 E1.00 INCH MARSHALL KY TRAINED SPOTTER
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:02 PM CDT | Tornado Warning | PAH | Caldwell, Crittenden, Livingston, Lyon, Marshall | 28 min |
| Apr 26, 7:14 PM CDT | Severe Thunderstorm Warning | PAH | Graves | 46 min |
| Apr 26, 7:18 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Graves, Marshall | 27 min |
| Apr 26, 7:32 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston, Lyon, McCracken, Marshall | 28 min |
| Apr 26, 7:40 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Lyon, Trigg | 50 min |
| Apr 26, 7:49 PM CDT | Flash Flood Warning | PAH | Ballard, Caldwell, Calloway, Carlisle, Crittenden, Fulton and 7 more | 6 hr |
| Apr 26, 7:55 PM CDT | Severe Thunderstorm Warning | PAH | Fulton, Graves, Hickman | 35 min |
| Apr 26, 7:59 PM CDT | Tornado Warning | PAH | Caldwell, Lyon, Marshall, Trigg | 46 min |
| Apr 26, 8:24 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins | 51 min |
| Apr 26, 8:41 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Hopkins | 34 min |
| Apr 26, 8:46 PM CDT | Tornado Warning | PAH | Christian, Hopkins, Muhlenberg | 44 min |
| Apr 26, 9:04 PM CDT | Flash Flood Warning | PAH | Christian, Henderson, Hopkins, McLean, Muhlenberg, Todd and 2 more | 6 hr |
| Apr 26, 9:06 PM CDT | Severe Thunderstorm Warning | PAH | Hopkins, McLean, Webster | 24 min |
| Apr 26, 9:14 PM CDT | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 46 min |
| Apr 26, 9:39 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Hopkins, McLean, Muhlenberg | 51 min |
| Apr 26, 9:54 PM CDT | Flash Flood Warning | PAH | Daviess | 6 hr |
| Apr 26, 10:24 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 29 min |
| Apr 26, 11:44 PM CDT | Tornado Warning | PAH | Todd | 27 min |
| Apr 27, 1:23 AM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd | 37 min |
| Apr 27, 9:10 AM CDT | Areal Flood Warning | PAH | Ballard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more | 48 hr |
| Apr 27, 1:46 PM CDT | Flash Flood Warning | PAH | Caldwell, Calloway, Christian, Hopkins, McLean, Marshall and 3 more | 5 hr |
| Apr 27, 4:43 PM CDT | Flash Flood Warning | PAH | Caldwell, Hopkins | 6 hr |
| Apr 27, 5:36 PM CDT | Flash Flood Warning | PAH | Daviess, Henderson, Union | 6 hr |
Nearby
Tornado Warnings in Kentucky, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.